Ask The Doctor > Pending > Possible side effect, numbness in face

Possible side effect, numbness in face

Patient: I started treatment for ecessive stomach acid on friday 1-6 with a perscription of Omeprazole delayed release tablets 40 mg. I have taken two doses, but today 1-8 I started getting a numbness on the right side of my face. I could really feel the numbness on my right ear, eye, and side of nose. My right arm and leg also felt weak and had blurred vision and couldn’t talk right. This feeling bothered me off and on all day and night also causing my anxiety level to rise significantly. I have felt the numbness in my face once before a few days before I got sick and started the Omeprazole. Do you think the episode I had today could be from the Omeprazole?

 

 

Doctor:

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment